Ask a doctor

Will my Cheeks Sag After Radiesse Dissappears?

I had radiesse done on my cheeks for some more volume. When radiesse dissolves completely will my skin be stretched out and cause my skin to sag? I don't want to keep on getting fillers because I was just curious and trying it out.

Doctor Answers (8)

Will my Cheeks Sag After Radiesse Disappears?

+2

 No, I perform quite a few Cheek Augmentations with Radiesse or Perlane (I prefer Perlane) but either temporary filler will not sufficiently stretch the cheek tissues enough to cause any change once it is absorbed by the body.  The cheeks will not sag but go back to their original size and shape. 


Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Radiesse in the cheeks

+2

Radiesse will stimulate your skin to slightly tighten (less sag long term) in addition to filling hollows (short term). It will not stretch skin and make it sag. That being said, you may need to continue with fillers over time to account for the continue aging process, which introduces new wrinkles.  The new wrinkles, however, would not be from the Radiesse.

Ramona Behshad, MD
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Will my Cheeks Sag After Radiesse Dissappears

+2

No, the fillers are injected into the tissue under the skin, re-volumizing this area. They don't stretch out the skin, so should you wait for your filler simply to go away and not have anymore done, you will return to the way it was before.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

Will my Cheeks Sag After Radiesse Disappears?

+2

    In general, fillers such as Radiesse will produce a temporary increase in volume and skin tautness, but an increase in skin laxity after dissolution is typically not observed.

 

 

Kenneth Hughes, MD Los Angeles, CA

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 180 reviews

Radiesse to cheeks

+1

Good question. Radiesse is a class of fillers different from the Hyaluronic Acid (HA) types. It contains Calcium Hydroxyaptite mixed with a gel carrier and has been shown to last longer after injection when compared to the HA injectables. It is a good volumizer, and therefor a great option for building cheeks. I have great success in adding volume to cheeks with my patients using this product. While no fillers are permanent, Radiesse is supposed to stimulate patients own collagen and keep the effect of the filler after it is metabolized. Your face will likely still gradually lose volume as the material is metabolized, but it should not be dramatic. It's completely up to you, at that point, if you choose to fill again. Hope this helps! -Dr. Boris.

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Will my Cheeks Sag After Radiesse Dissappears?

+1

Not in my experience, or to my knowledge.  The amount of fill typically achieved with injectable products, such as Radiesse or the HA's, is not enough, and is too diffuse, to stretch out the skin to any appreciable degree.  It might be different with cheek implants (eventually) but I am not aware of this as an issue with injectable fillers.

I hope that this helps and good luck,

Dr. E

Alan M. Engler, MD, FACS
New York Plastic Surgeon
5.0 out of 5 stars 146 reviews

Will my cheeks sag after Radiesse disappears?

+1

When the Radiesse dissolves, your skin will not sag. You will look the same as you did prior to receiving the treatment. I hope this helps answer your question, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Will Cheeks Sag After Radiesse?

+1

You cheeks should not sag after the Radiesse goes away. They should go back to their original presentation, maybe look even more youthful.  You still may need to continue with fillers over time if you like the way the filler looks.

Channing R. Barnett, MD
New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.